# SDR P5CA9800230

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 65B109571
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR DOOR HINGE FWD POSITION FAILURE, FOUND AFTER BLOCK-IN.  FOUND NO OTHER DAMAGE.  REMOVED AND REPLACED FWD HINGE PER MM 32-12-01.
